# SDR DHL2001806005

- Difficulty date: July 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING SMOKE DETECTION CHECK APPEARS MESSAGE "AC6781 FALSE ALARM" ON CDU. R&R SMOKE DETECTOR UNIT IAW MM26-15-05. TESTED SMOKE DETECTION SYSTEM OK NOW.
